| Model Number |
86112 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Insufficient Information (4580)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was proned with 7.5 non evac tube at 23cm at the teeth.The depth had previously been confirmed via chest xray.Upon un-proning the patient there was air leaking from patient's mouth.When the cuff was checked, it was inflated but the patient still not getting enough volume from the ventilator.While bagging the patient, large amount of air escaping the patient's mouth was felt despite having an inflated cuff.When looking with a glide, the cuff appeared above the vocal cords despite showing tube was at the previous confirmed depth, then the physician used the bronchoscopy to make sure tube was still in the trachea.As the tube was still in the trachea, the cuff was deflated and tube was pushed in to 28cm at the lip.During bronchoscopy, it showed that the tube was still above the carina, the cuff was reinflated and the patient was then getting appropriate volumes on ventilator.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b2, b5, g3, h1 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient was proned with 7.5 non evac tube at 23cm at the teeth and the depth had previously been confirmed via chest xray.Upon un-proning the patient there was air leaking from patient's mouth and when the cuff was checked, it was inflated but the patient still not getting enough volume from the ventilator.The reduced ventilation volumes and drop in oxygen required additional bagging, while bagging the patient, large amount of air escaping the patient's mouth was felt despite having an inflated cuff.When looking with a glidescope, the cuff appeared above the vocal cords despite showing tube was at the previous confirmed depth, then the physician used bronchoscopy to make sure tube was still in the trachea.As the tube was still in the trachea, the cuff was deflated and tube was pushed in to 28cm at the lip.During bronchoscopy, it showed that the tube was still above the carina, the cuff was reinflated and the patient was then getting appropriate volumes on ventilator.